Volume 2, pp. 76-91, 1994.

Efficient iterative solution of linear systems from discretizing singular integral equations

Ke Chen


In this paper we study the solution of singular integral equations by iterative methods. We show that discretization of singular integral operators obtained by domain splitting yields a system of algebraic equations that has a structure suitable for iterative solution. Numerical examples of Cauchy type singular integral equations are used to illustrate the proposed approach. This paper establishes a theory for experimental results presented previously.

Full Text (PDF) [222 KB], BibTeX

Key words

singular integral equations, non-compact operators, direct solutions, preconditioning, conjugate gradient iterative methods.

AMS subject classifications

65F10, 65N38, 45E05.

Links to the cited ETNA articles

[35]Vol. 1 (1993), pp. 11-32 Gerard L. G. Sleijpen and Diederik R. Fokkema: BiCGstab($l$) for linear equations involving unsymmetric matrices with complex spectrum

< Back